# SDR ASAA2018091226102

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,566 hours, 7,126 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & DURING APU START, YELLOW "FMC P/RST" LIGHT ILLUMINATED. YELLOW "VTK" FLAG APPEARED ON CAPT MAP DISPLAY AND BOTH FMC CDU'S REVERTED TO "MENU" PAGE W/NO "FMC" SELECTION AVAILABLE AT 1L OF MENU PAGE. PROBLEM CLEARED ON ITS OWN MOMENTARILY & REOCCURRED MULTIPLE TIMES TO INCLUDE AFTER BOTH ENGINES SHUTDOWN AT GATE. GROUNDED - YES. RESET BOTH FMC & OPS NML PER FIM 34-61 TASK 836. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
